# SDR R61A2019120781357

- Difficulty date: November 28, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frame 84
- Part time: 11,522 hours, 7,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK***  AT FR84 & LBL46, FLOOR SUPPORT CORRODED. BLENDED DAMAGED AREA, FOUND W/I LIMITS IAW ETD2019-170-161278.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
